latestPress Release

FG Issues Warning On Fake Quinine Sulphate In Circulation

FG Issues Warning On Fake Quinine Sulphate In Circulation

The Federal Government of Nigeria has raised alarm as regards the circulation of two confirmed falsified versions of Quinine Sulphate.

According to a statement released by the Federal Government states that Federal Ministry of Health received a medical alert that the two falsified drugs contain zero active pharmaceutical ingredients.

Mrs Boade Akinola, Director, Media and Public Relations of the ministry, signed the statement which was released on Saturday, and according to the statement the drugs were circulating in West and Central Africa.

She said, the two version of the drug were circulating in Cameroon and Democratic Republic of Congo. She further said that the quinine Sulphate was used in the treatment of malaria.

Mrs Boade Akinola also the implication of using the falsified version of the drug is that it will not be effective and may also lead to other health challenges.

She also stated that one of the fake products was named Quinine Sulfate 300 mg with 1000 Tablets per container, Batch Number 10H05, expiry date 09/2018 and it manufactured 09/2014.

She made it known that the other version of the fake drug was Quinine Sulphate 300mg with 100 Tablets per container; batch F4387, expiry date 11/18 and its date of manufacture is 12/14.

The product was manufactured in India by CAD Pharm, and it was discovered in Bunia, Democratic Republic of the Congo, she explained.

She also advised Nigerians to be vigilant and report any case to the nearest National Agency for Food and Drug Administration office anywhere the drugs were spotted including hospitals and pharmaceutical shops.

The ministry urges Nigerians to also report it the following GSM no +234-8037881120, +234-8055056727 and +234-8035902679.

“If you are in possession of these products, please do not use them.

“If you have taken this falsified product or if you suffer an adverse effect following its uptake, please seek immediate advice from a qualified healthcare professional and report the incident to NAFDAC.’

source:   36NG.

Tags

Related Articles

Leave a Reply

Your email address will not be published.

Close